# SDR SWAA2019051432641

- Difficulty date: May 10, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 27,153 hours, 16,389 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL CENTER WING REAR SPAR VAPOR WEB CRACKED, BETWEEN RBL 43.0 TO RBL 45.75.  REPAIRED WEB PER SRM.
